# SDR UIEA200700104

- Difficulty date: March 1, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 93,958 hours, 19,481 cycles
- Engine: Ge CF650E2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 800 STR 19R DOOR CUTOUT DOUBLER FOUND CRACKED.  REPAIRED PER BOEING MESSAGE 1-285788451-4.  TRIMMED AND REMOVED DAMAGED FRAME STRAP NDT AREA.  FABRICATED REPAIR STRAP AND DOUBLER.  ALODINED AND COATED WITH BMS 5-95 BETWEEN MATING SURFACE.  INSTALLED HI LOCKS WET WITH BMS 5-95.
